# SDR AALA20090812JFK02

- Difficulty date: August 9, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- Aircraft time: 88,509 hours, 16,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 4019903
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER MISSING FROM EXIT SIGN AT THE BASE OF THE NUMBER FOUR FLIGHT ATTENDANT JUMP SEAT.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY EXIT LIGHT AT NUMBER FOUR FLIGHT ATTENDANT JUMP SEAT.
